# SDR ASAA0944310

- Difficulty date: January 4, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 66235743
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE STA 706 STR 12L SUPPORT FITTING CRACKED AT RIVET.  SUPPORT AT STA 706 STR 12L.  R&R IAW SRM 51-40-05 & 51-40-02.
